The product of N linear forms in a field of series and the Riemann hypothesis for curves
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France no. 25  (1971), p. 17-27
@incollection{MSMF_1971__25__17_0,
     author = {Armitage, J. V.},
     title = {The product of $N$ linear forms in a field of series and the Riemann hypothesis for curves},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     pages = {17-27},
     zbl = {0221.14017},
     mrnumber = {50 \#12923},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__25__17_0}
}
Armitage, J. V. The product of $N$ linear forms in a field of series and the Riemann hypothesis for curves, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 17-27. doi : 10.24033/msmf.29. http://www.numdam.org/item/MSMF_1971__25__17_0/

[1] J.V. Armitage. On a method of Mordell in the geometry of numbers, Mathematika 2 (1955), 132-140. | MR 17,1060a | Zbl 0066.03602

[2] J.V. Armitage. The product of n linear forms in a field of series, Mathematika 4 (1957), 132-137. | MR 20 #38 | Zbl 0079.27303

[3] J.V. Armitage. Algebraic functions and an analogue of the geometry of numbers : the Riemann-Roch Theorem, Archiv der Mathematik 18 (1967), 383-393. | MR 37 #192 | Zbl 0156.41102

[4] C. Chevalley. L'hypothèse de Riemann pour les corps de fonctions algébriques de caractéristique p, Séminaire Bourbaki 1 (1948/1949), n° 3 and n° 9. | Numdam | Zbl 0116.03001

[5] H. Hasse. Zur Theorie der abstrakten elliptischen Funktionenkörper, J. reine u. angew. Math. 175 (1936), 69-88 and 193-208. | Zbl 0014.24901

[6] K. Mahler. An analogue to Minkowski's geometry of numbers in a field of series, Ann. Math., II Ser. 42 (1941), 481-522. | JFM 67.0140.01 | MR 2,350c | Zbl 0027.16001

[7] A. Weil. Sur les courbes algébriques et les variétés qui s'en déduisent, Actualités scientifiques et industrielles, n° 1041, Paris, (1948). | MR 10,262c | Zbl 0036.16001

[8] A. Weil. Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. 55 (1949), 497-508. | MR 10,592e | Zbl 0032.39402